# SDR HALA2022110400283

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 12,442 hours, 2,815 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM ENG 1 FIRE LOOP A FAULT. PERFORMED TSM 26-12 -00-810-857-A. 'LOSS OF DETECTION BY ENG 2 LOOP A CORE.' FOUND LOOP A CORE FIRE DETECTOR RESISTANCE VALUES OUT OF SPECIFIED LIMITS. REMOVED AND REPLACED ENG 2 LOOP A CORE LOOP PER AMM 26-12-17. OPS CHECK GOOD OK TO CONTINUE SERVICE.
